Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1683849, 6 pages
http://dx.doi.org/10.1155/2016/1683849
Research Article

Numerical Solution of Time-Fractional Order Telegraph Equation by Bernstein Polynomials Operational Matrices

1Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj, Iran
2Department of Mathematics, Islamic Azad University, Science and Research Branch, Tehran, Iran

Received 27 May 2016; Revised 5 September 2016; Accepted 18 October 2016

Academic Editor: Zhen-Lai Han

Copyright © 2016 M. Asgari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new method to solve time-fractional order telegraph equation (TFOTE) by using Bernstein polynomials. By implementation of Bernstein polynomials operational matrices of fractional differential on TFOTE, we reduce the original problem to a linear system of algebraic equations. Also, we prove the convergence analysis. In order to show the efficiency of the proposed method, we present two numerical examples.